MathSciNet Relay Station
MathSciNet bibliographic data
MR1061306 13E99 (13B25 13G05 16P60)
Roitman, Moshe On polynomial extensions of Mori domains over countable fields. J. Pure Appl. Algebra 64 (1990), no. 3, 315–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement